Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On Nuvaring. Taking Doxycycline, Klonopin, Cymbalta. Tiredness, nausea. Pregnant?

Hi,
I am on the nuvaring and take doxycycline (for acne), klonopin and just started cymbalta (5 days in, 30mg). This week my breasts have gotten bigger, are tender, I'm tired and nauseous. I threw up this morning on my bike ride-- I had eaten a banana and then took the doxycycline and cymbalta. I use the nuvaring continuously (4 weeks and replace) for three months, and then take it out for a week when I get my period. My last period was 2/27- 3/6 (it lasted a little longer than usual and did start early). I took a pregnancy test on Saturday and another one today and both said negative. Do you think I am pregnant, or could one of my medications be causing these symptoms?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
yes.the medicines that u re taking directly does not produce such side effects like stoppage of menstruation.it may be rather a co-incidental findings only.sometimes pregnancy tests by dip stick tests are not full proof.if u want to confirm it, better to go for USG LOWER ABDOMEN.ALSO u need to check ur hemoglobin level.Sometimes low level of it also leads to cessation of menses.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor